MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL LOCI HIGH SENSITIVITY TROPONIN I FLEX REAGENT CARTRIDGE; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL LOCI HIGH SENSITIVITY TROPONIN I FLEX REAGENT CARTRIDGE; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens they obtained an erroneously elevated loci high-sensitivity troponin i (tnih) result on a patient sample on the dimension exl 200 integrated chemistry system.The initial erroneously elevated result was reported to the physician and questioned.The same sample was reprocessed on the same dimension exl 200 integrated chemistry system.A lower result was obtained and considered correct.The same sample was reprocessed on two alternate dimension exl 200 integrated chemistry systems.Lower results were obtained and considered correct.A second sample for the same patient was processed on the same dimension exl 200 integrated chemistry system.A lower result was obtained and considered correct.Both samples from the same patient were reprocessed on alternate dimension exl 200 integrated chemistry systems.Lower results were obtained and considered correct.There are no known reports of adverse health consequences due to the erroneously elevated loci high sensitivity troponin i (tnih) result.
 
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously elevated loci high-sensitivity troponin i (tnih) result on a patient sample on the dimension exl 200 integrated chemistry system.Siemens is investigating the event.
 
Additional Manufacturer Narrative
Additional information (19-may-2025): siemens service operations support (sos) concluded the investigation of the event.Sos reviewed the information provided by the customer and the data from the instrument.No reagent or instrument issues were identified.Quality control (qc) recovered within the customer¿s acceptable ranges.The cause of the event is unknown.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.In section h6, the investigation finding and investigation conclusion codes were updated.Initial mdr 2517506-2025-00078 was filed on 15-may-2025.

Brand Name
DIMENSION EXL LOCI HIGH SENSITIVITY TROPONIN I FLEX REAGENT CARTRIDGE
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
eiman sulieman
500 gbc drive
po box 6101
newark, DE 19714-6101
7372808688
MDR Report Key22030538
Report Number2517506-2025-00078
Device Sequence Number8492804
Product Code MMI
UDI-Device Identifier00842768037726
UDI-Public(01)00842768037726(10)EA5272(17)250929
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K190675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/29/2025
Device Model NumberN/A
Device Catalogue Number10471068
Device Lot NumberEA5272
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer05/19/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age19 YR
Patient SexMale